RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 399–403 (Mi mz9461)  

A countable simple quasiregular ring

Yu. M. Ryabukhin

Institute of Mathematics of the Computer Center, Academy of Sciences of the Moldavian SSR

Abstract: An example is constructed of a countable simple quasiregular ring. Among others, it follows from our results that the existence of a simple nilring implies the existence of a countable simple nilring.

Full text: PDF file (577 kB)

English version:
Mathematical Notes, 1968, 4:4, 731–733

Bibliographic databases:

UDC: 512.4
Received: 26.01.1968

Citation: Yu. M. Ryabukhin, “A countable simple quasiregular ring”, Mat. Zametki, 4:4 (1968), 399–403; Math. Notes, 4:4 (1968), 731–733

Citation in format AMSBIB
\Bibitem{Rya68}
\by Yu.~M.~Ryabukhin
\paper A countable simple quasiregular ring
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 399--403
\mathnet{http://mi.mathnet.ru/mz9461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236215}
\zmath{https://zbmath.org/?q=an:0172.04603}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 731--733
\crossref{https://doi.org/10.1007/BF01093710}


Linking options:
  • http://mi.mathnet.ru/eng/mz9461
  • http://mi.mathnet.ru/eng/mz/v4/i4/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020